# SDR DL757010773

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 53,432 hours, 29,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33002
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN FS 590-660 AND BETWEEN STRINGES 16L & 18L WAS FOUND WITH SEVERAL DENTS AND GOUGES.  THE DAMAGES WERE REMOVED WITH THREE SEPARATE CUTOUTS.  EACH CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380592-14, REV A.
